# SDR LR7A07012

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 39,019 hours, 23,518 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fs 386
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK  PER JOB CARD HA1200, FOUND DORSAL FIN ATTACH ANGLE CRACKED AT FS 848, WL285, RBL10.  REPAIRED FRAME IAW LAC MEA 382-53-07-010.
